Alert archive / Georgia / Flash Flood Warnings in 2006

Flash Flood Warning 17, NWS Atlanta, GA

August 24, 2006Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this flash flood warning at Aug 24, 2006, 8:04 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2006, 8:04 PM EDT (00:04 UTC)
Expired
Aug 24, 2006, 10:00 PM EDT
In force
116 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2006-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2006-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KFFC 250008
FFWFFC
GAC107-283-250200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 PM EDT THU AUG 24 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  TREUTLEN COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN OCCURRING WITH THUNDERSTORMS FROM NEAR NORRISTOWN TO
  SOPERTON. THESE THUNDERSTORMS WERE DRIFTING TO THE SOUTHWEST.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SOPERTON...ADRIAN...COVENA AND NORRISTOWN

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS...STREAMS AND SOME ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3257 8237 3264 8250 3237 8272 3236 8243

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 6:15 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 24, 6:15 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT THU AUG 24 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
CURRENT SATELLITE IMAGES CONTINUE TO SHOW LARGE MOISTURE PLUME
ASSOCIATED WITH SURFACE FRONTAL BOUNDARY OVER MOST OF GEORGIA THIS
AFTERNOON. ABUNDANT TROPICAL MOISTURE WITH PWS IN THE 2 TO 2.5 INCH
RANGE COMBINED WITH THE FRONT AND DIURNAL HEATING HAVE CAUSED SLOW
MOVING SCATTERED SHRA/TSRA WITH PERIODS OF HEAVY RAIN ALONG AND
NORTH OF THE FRONT INTO THE ATL-AHN AREA. THIS CONVECTION WILL
GRADUALLY DIMINISH BY SUNSET. THE SYNOPTIC PATTERN WILL CHANGE
LITTLE THROUGH SATURDAY AS THE FRONTAL BOUNDARY GRADUALLY DISSIPATES.
PRIMARILY AFTERNOON AND EARLY EVENING SHRA/TSRA WILL CONTINUE INTO
SATURDAY. MAX TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
A SURFACE RIDGE WILL BUILD DOWN THE EAST COAST BRINGING A DRIER
AIRMASS INTO NORTH AND CENTRAL GA SUNDAY. AT THE SAME TIME AN
UPPER LEVEL RIDGE BUILDS ACROSS THE REGION FROM THE WEST AND PARKS
ITS SELF OVER THE SOUTHEASTERN U.S. THROUGH THE MIDDLE OF NEXT
WEEK. THIS UPPER LEVEL RIDGE WILL GRADUALLY SHIFT SOUTH WITH A
SERIES OF UPPER LEVEL DISTURBANCES MOVING FROM WEST TO EAST OVER
GEORGIA. THIS PATTERN COMBINED WITH DIURNAL HEATING WILL KEEP A
CHANCE OF SHRA/TSRA ACROSS THE STATE THROUGH THURSDAY. TEMPS WILL
REMAIN SEASONABLY WARM.

&&

.AVIATION...
LEADING EDGE OF WEDGE-TYPE FRONT SEEN ON SATELLITE FROM NEAR AHN TO
NEAR VDI MOVING WEST. SCATTERED SHOWERS ARE DEVELOPING IN THE
VICINITY OF THE FRONT ACROSS NORTH GEORGIA AND WILL HAVE TO INCLUDE
EITHER TEMPO SHRA OR VCSH IN THE ATL AND AHN TAFS. THE CONVECTION IS
A BIT MORE VIGOROUS ACROSS CENTRAL GA AHEAD OF THE FRONT AND WILL
NEED TO INCLUDE TEMPO TSRA IN MCN. AFTER SUNSET THE CONVECTION
SHOULD DIMINISH WITH A FEW SHOWERS LINGERING...HOWEVER WILL LEAVE
TAFS DRY AFTER 5 OR 6Z. LATEST GFS AND RUC INDICATE THE FRONT ACROSS
NORTHWEST GA INTO NORTHERN AL STALLS WHERE IT IS AT THEREFORE
KEEPING HIGH LOW LEVEL MOISTURE OVER THE TAF SITES. RUC AND GFS
BRING BOUNDARY LAYER MOISTURE TO HIGHER THAN 95 PERCENT BY 12Z FRI.
FEEL LARGE AREA OF STRATUS WILL DEVELOP AFTER 06Z AND WILL ALSO GO
WITH 1 TO 3 SM BR MOST AREAS. FOG AND STRATUS WILL LIFT FRIDAY
MORNING WITH SCATTERED THUNDERSTORMS DEVELOPING AGAIN ACROSS THE
REGION. WILL GO WITH VCTS ALL TAFS AFTER 18Z FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         70  87  71  89 /  20  20  20  30
ATHENS          69  87  67  90 /  20  20  10  20
GAINESVILLE     69  86  68  88 /  20  20  10  20
ROME            69 91 70 93 / 20 10 10 30
COLUMBUS        73 91 72 90 / 20 30 20 30
MACON           72 91 71 92 / 30 30 20 30
PEACHTREE CITY  68 87 70 89 / 20 20 20 30
CARTERSVILLE    67 89 67 89 / 20 20 10 30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

16
Hazardous weather outlook, Aug 24, 6:05 AM EDT, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EDT THU AUG 24 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
605 AM EDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL GEORGIA THIS
AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF NORTH GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY ACROSS NORTHCENTRAL GEORGIA WILL MEANDER
ACROSS THIS AREA THROUGH TONIGHT. THIS BOUNDARY WILL AID IN THE
DEVELOP OF THUNDERSTORMS ACROSS CENTRAL AND PORTIONS OF NORTH
GEORGIA THIS AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAIN.

.DISCUSSION...
THE COMBINATION OF A SURFACE FRONT...AFTERNOON HEATING AND OUTFLOW
BOUNDARIES SET DOWN BY WEDNESDAYS THUNDERSTORMS WILL PROVIDE ENOUGH
LIFT FOR SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON. WITH
LIFTED INDICES IN THE ZERO TO -3 RANGE AND CAPES FROM 1000 TO
1500...A FEW OF THE STORMS MAY BE STRONG...BUT SHOULD REMAIN BELOW
SEVERE LIMITS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE ALONG
AND SOUTH OF A LAGRANGE TO WARRENTON LINE. THE BEST TIME FOR
THUNDERSTORM DEVELOPMENT WILL BE BETWEEN 2 PM AND 9 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY CENTRAL
GEORGIA FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA SUNDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 24, 4:17 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT THU AUG 24 2006

GAZ097-242115-
417 PM EDT THU AUG 24 2006

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS AND FREQUENT LIGHTNING
IN LAURENS COUNTY UNTIL 515 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTROSE. ANOTHER STRONG THUNDERSTORM WAS
LOCATED JUST SOUTH OF CADWELL. THESE STORMS WERE MOVING SOUTHEAST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PORTIONS OF LAURENS COUNTY THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE
MONTROSE...DUDLEY...DEXTER...CADWELL...RENTZ...DUBLIN AND LOWERY.
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PORTIONS OF LAURENS COUNTY. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 24, 4:22 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT THU AUG 24 2006

GAZ067-242100-
422 PM EDT THU AUG 24 2006

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS AND FREQUENT LIGHTNING
IN MERIWETHER COUNTY UNTIL 500 PM EDT...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOSTER...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PORTIONS OF MERIWETHER COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE WOOSTER...ALVATON...GAY AND WOODBURY.
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PORTIONS OF MERIWETHER COUNTY. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Local storm report, Aug 24, 5:09 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLOOD            MACON                   32.84N 83.66W
08/24/2006                   BIBB               GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF STREET FLOODING THROUGHOUT THE CITY
            OF MACON BETWEEN 345 PM AND 415 PM EDT.

0414 PM     TSTM WND DMG     MACON                   32.84N 83.66W
08/24/2006                   BIBB               GA   COUNTY OFFICIAL

            ONE TREE BLOWN DOWN.

0330 PM     LIGHTNING        MACON                   32.84N 83.66W
08/24/2006                   BIBB               GA   EMERGENCY MNGR

            NUMEROUS REPORTS OF POWER OUTAGES DUE TO LIGHTNING
            STRIKES.

&&

KDF
Special weather statement, Aug 24, 5:37 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU AUG 24 2006

GAZ061-062-242230-
537 PM EDT THU AUG 24 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN HANCOCK AND WARREN COUNTIES UNTIL 630 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUST NORTH OF WARRENTON TO NEAR
SPARTA...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAIN...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
SLOWLY ACROSS HANCOCK AND WARREN COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SPARTA...POWELTON...NORWOOD...CULVERTON...
CADLEY...MAYFIELD...WARRENTON...NORRIS AND JEWELL. HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS HANCOCK AND WARREN COUNTIES. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 24, 6:24 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT THU AUG 24 2006

GAZ074-242330-
624 PM EDT THU AUG 24 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN WASHINGTON COUNTY UNTIL 730 PM EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DAVISBORO TO JUST NORTH OF
DEEPSTEP...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE
WARTHEN...DAVISBORO...DEEPSTEP...SANDERSVILLE...TENNILLE...
RIDDLEVILLE AND OCONEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WASHINGTON COUNTY. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Aug 24, 7:20 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT THU AUG 24 2006

GAZ085-086-098-250030-
720 PM EDT THU AUG 24 2006

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN TREUTLEN...JOHNSON AND EMANUEL COUNTIES UNTIL 830 PM EDT...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COVENA TO 6 MILES EAST OF
WRIGHTSVILLE...MOVING SOUTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE BETWEEN 1 AND 3 INCHES OF
RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35
MPH AS THEY MOVE ACROSS TREUTLEN...JOHNSON AND EMANUEL COUNTIES
THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WRIGHTSVILLE...SWAINSBORO...KITE...DONAVAN...COVENA...
STILLMORE...MEEKS...SOPERTON AND ADRIAN.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TREUTLEN...JOHNSON AND EMANUEL COUNTIES.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

HEAVY RAIN FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL
CREEKS...STREAMS...HIGHWAYS AND STREETS. MOTORISTS SHOULD SLOW DOWN
TO AVOID HYDROPLANING. DO NOT DRIVE INTO AREAS WHERE WATER COVERS
THE ROADWAY.

Nearby

Flash Flood Warnings in Georgia, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.